On fractional powers of double band matrices

  • P. Baliarsingh Kiit University.
  • L. Nayak Kiit University.
  • P. Beuria Kiit University.

Resumen

In the present article, we determine the explicit formula for finding the fractional powers of a double band matrix and in particular, we establish the formula for finding thenth root of the matrix. Some examples are also given for supporting the new formulas.

Biografía del autor

P. Baliarsingh, Kiit University.
Department of Mathematics, School of Applied Sciences.
L. Nayak, Kiit University.
Department of Mathematics, School of Applied Sciences.
P. Beuria, Kiit University.
Department of Mathematics, School of Applied Sciences.

Citas

[1] Z. U. Ahmad, M. Mursaleen, Köthe-Toeplitz duals of some new sequence spaces and their martix maps, Publ. Inst. Math. (Beograd), 42 (56), pp. 57-61, (1987).

[2] B. Altay, F. Başar, On the fine spectrum of the difference operator ∆ on c0 and c, Inform. Sci., 168, pp. 217-224, (2004).

[3] B. Altay, F. Başar, On the fine spectrum of the generalized difference operator B (r, s)over the sequence spaces c0 and c, Int. J. Math. Math. Sci. 18, pp. 3005-3013, (2005).

[4] P. Baliarsingh, Some new difference sequence spaces of fractional order and their dual spaces, Appl. Math. Comput. 219 (18), pp. 9737-9742, (2013).

[5] P. Baliarsingh, S. Dutta, On the classes of fractional order difference sequence spaces and their matrix transformations, Appl. Math. Comput. 250, pp. 665--674, (2015).

[6] P. Baliarsingh, S. Dutta, A unifying approach to the difference operators and their applications, Bol. Soc. Paran. Mat., 33 (1), pp. 49–-57, (2015).

[7] M. Et, R. Çolak, On some generalized difference sequence spaces, Soochow J. Math., 21 (4), pp. 377-386, (1995).

[8] H. Furkan, H. Bilgiç, H. Furkan, On the fine spectrum of the generalized difference operator B (r, s) over the sequence spaces ℓp and bvp, (1 < p < ∞), Nonlinear Anal., 68(3) pp. 499--506, (2008).

[9] H. Kizmaz, On Certain Sequence spaces, Canad. Math. Bull., 24(2), pp. 169-176, (1981).
Cómo citar
Baliarsingh, P., Nayak, L., & Beuria, P. (1). On fractional powers of double band matrices. Proyecciones. Journal of Mathematics, 36(4), 701-709. Recuperado a partir de http://www.revistaproyecciones.cl/article/view/2543
Sección
Artículos